MathSciNet Relay Station
MathSciNet bibliographic data
MR1302956 (95k:14060) 14J60
Russo, Francesco Some inequalities for ample and spanned vector bundles on algebraic surfaces. Boll. Un. Mat. Ital. A (7) 8 (1994), no. 3, 323–333.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement